×

zbMATH — the first resource for mathematics

On the numerical integration of a symmetric system of difference- differential equations of neutral type. (English) Zbl 0155.47302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Miranker, W.L, The wave equation with a nonlinear interface condition, IBM J. res. developm., 5, 2-24, (1961) · Zbl 0148.08405
[2] \scR. K. Brayton. Nonlinear oscillations in a distributed network. Quart. Appl. Math., to appear. · Zbl 0166.35102
[3] Bellman, R; Cooke, K.L, Differential-difference equations, (1963), Academic Press New York · Zbl 0118.08201
[4] Miranker, W.L, Existence, uniqueness, and stability of solutions of systems of nonlinear difference-differential equations, J. math. mech., 11, 101-108, (1962) · Zbl 0114.04201
[5] Dahlquist, G.G, A special stability problem for linear multistep methods, Bit, 3, 27-43, (1963) · Zbl 0123.11703
[6] Snow, W, Existence, uniqueness, and stability for nonlinear differential-difference equations in the neutral case, N.Y.U., Courant inst. math. sci. rep. IMM-NYU, 328, (February 1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.